Publication
Title
Backlund transformations and exact solutions for Alfven solitons in a relativistic electron-positron plasma
Author
Abstract
Language
English
Source (journal)
Physica scripta: supplements. - Stockholm
Publication
Stockholm : 1998
ISSN
0281-1847
Volume/pages
58:6(1998), p. 545-548
ISI
000077584100001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 02.07.2018
To cite this reference